# SDR HNAA2024022000122

- Difficulty date: January 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 46,015 hours, 41,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E018409 LH FLOOR OMEGA BEAM CRACKED AT FR22, BETWEEN STRG19L-18L.  : ACCOMPLISHED PERMANENT REPAIR ON LH FLOOR OMEGA BEAM FR 22 ,BETWEEN STRG19L-18L IAW EMBRAER ETD2024-145-001945 AND PDT EO1-53-24-0078.
